The Annals of Mathematical Statistics

Maximum Likelihood Estimation of Multivariate Covariance Components for the Balanced One-Way Layout

Jerome Klotz and Joseph Putter

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1100-1105.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697618

Digital Object Identifier
doi:10.1214/aoms/1177697618

Mathematical Reviews number (MathSciNet)
MR243684

Zentralblatt MATH identifier
0182.51601

JSTOR
links.jstor.org

Citation

Klotz, Jerome; Putter, Joseph. Maximum Likelihood Estimation of Multivariate Covariance Components for the Balanced One-Way Layout. Ann. Math. Statist. 40 (1969), no. 3, 1100--1105. doi:10.1214/aoms/1177697618. https://projecteuclid.org/euclid.aoms/1177697618


Export citation